Alert archive / Maryland / Areal Flood Advisories in 2016
Areal Flood Advisory 30, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at May 29, 2016, 8:14 PM EDT for Kent County, New Castle County, Delaware; 4 counties in Maryland. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 8:14 PM EDT (00:14 UTC)
- Expired
- May 30, 2016, 12:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Kent County, DE, New Castle County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 36 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
163
WGUS81 KPHI 300014
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
814 PM EDT SUN MAY 29 2016
DEC001-003-MDC011-015-029-035-300415-
/O.NEW.KPHI.FA.Y.0030.160530T0014Z-160530T0415Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-KENT DE-KENT MD-CECIL MD-QUEEN ANNE'S MD-CAROLINE MD-
814 PM EDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
SOUTHWESTERN NEW CASTLE COUNTY IN NORTHERN DELAWARE...
WESTERN KENT COUNTY IN CENTRAL DELAWARE...
NORTHEASTERN KENT COUNTY IN NORTHEASTERN MARYLAND...
SOUTHEASTERN CECIL COUNTY IN NORTHEASTERN MARYLAND...
NORTHEASTERN QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 1215 AM EDT
* AT 813 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
HEAVY RAIN WHICH WILL CAUSE MINOR FLOODING IN THE ADVISORY AREA. UP
TO TWO INCHES OF RAIN HAVE ALREADY FALLEN.
ADDITIONAL RAINFALL OF AROUND ONE INCH IS POSSIBLE OVER THE ADVISORY
AREA THROUGH THE NEXT FEW HOURS. THIS ADDITIONAL RAIN WILL CAUSE
MINOR FLOODING...INCLUDING PONDING ON SOME ROADWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3877 7591 3881 7591 3881 7590 3882 7591
3882 7590 3883 7591 3961 7593 3960 7567
3884 7555 3883 7572 3877 7572
$$
SFJ2 follow-up statements
738
WGUS81 KPHI 300102
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
902 PM EDT SUN MAY 29 2016
DEC001-003-MDC011-015-029-035-300415-
/O.CON.KPHI.FA.Y.0030.000000T0000Z-160530T0415Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-KENT DE-KENT MD-CECIL MD-QUEEN ANNE'S MD-CAROLINE MD-
902 PM EDT SUN MAY 29 2016
...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1215 AM EDT FOR
SOUTHWESTERN NEW CASTLE...WESTERN KENT...NORTHEASTERN KENT...
SOUTHEASTERN CECIL...NORTHEASTERN QUEEN ANNE'S AND CAROLINE
COUNTIES...
AT 901 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
HEAVY RAIN FROM EARLIER SHOWERS. THOUGH MOST OF THE HEAVY RAIN HAS
LEFT THE ADVISORY AREA...RUNOFF WILL BE SLOW TO RECEDE. IN
ADDITION...MORE SHOWERS ARE POSSIBLE THROUGH THE EVENING HOURS.
THIS WILL CAUSE MINOR FLOODING IN THE ADVISORY AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3877 7591 3881 7591 3881 7590 3882 7591
3882 7590 3883 7591 3961 7593 3960 7567
3884 7555 3883 7572 3877 7572
$$
SFJ263
WGUS81 KPHI 300248
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1048 PM EDT SUN MAY 29 2016
DEC001-003-MDC011-015-029-035-300253-
/O.CAN.KPHI.FA.Y.0030.000000T0000Z-160530T0415Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-KENT DE-KENT MD-CECIL MD-QUEEN ANNE'S MD-CAROLINE MD-
1048 PM EDT SUN MAY 29 2016
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR SOUTHWESTERN NEW
CASTLE...WESTERN KENT...NORTHEASTERN KENT...SOUTHEASTERN CECIL...
NORTHEASTERN QUEEN ANNE'S AND CAROLINE COUNTIES...
THIS PARTICULAR ADVISORY HAS BEEN REPLACED BY A NEW MORE EXTENSIVE
ADVISORY. OBSERVATIONS AS OF 1030 PM INDICATED THAT SPOTTY AMOUNTS
OF 1 TO 2 INCHES OCCURRED SO FAR WITH ISOLATED 2.5 INCHES
INDICATED BY RADAR NEAR SUDLERSVILLE.
LAT...LON 3877 7591 3881 7591 3881 7590 3882 7591
3882 7590 3883 7591 3961 7593 3960 7567
3884 7555 3883 7572 3877 7572
$$
DRAGWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 29, 7:47 PM EDT, 27 minutes earlier.
Area forecast discussion, May 29, 7:47 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
747 PM EDT SUN MAY 29 2016
.SYNOPSIS...
Tropical moisture will continue to track northward across our area
tonight through Monday. A cold front will then cross the area
Tuesday followed by high pressure for the middle of the week. A cold
front, attached to low pressure moving across eastern Canada, will
slide across the Mid Atlantic region early next weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
An upper air analysis showed a ridge axis over the area and it
extends into Southeastern Canada. An upper-level jet was positioned
from Southeastern Canada to the Lower Ohio Valley. Meanwhile at the
surface, a cold front was draped from the Great Lakes to the
Tennessee Valley. A plume of tropical moisture continues to surge
northward, which is tied to Tropical Depression Bonnie that is
located near coastal South Carolina.
The forecast challenge is the extent of showers and the intensity.
The ongoing showers lifting northward from the Delmarva,
southwestern New Jersey into southeastern Pennsylvania appear to be
tied to the leading edge of the deeper moisture surge. This moisture
surge initially was feeding off of a pocket of instability across
the Delmarva however this decreased northward due earlier to lower
surface dew points. The dew points are on the rise though from south
to north as this initial moisture surge arrives. The PW values are
forecast to rise to about 2 inches through the night and the
forecast soundings show deep moisture along with high freezing
levels. This would indicate that showers and especially stronger
embedded cells can be efficient rainfall producers due to warm rain
processes. This however may temper the thunder chance.
The model guidance overall shows our area becoming better positioned
into the right entrance region of a 250 MB jet overnight. This is
when better forcing should then arrive and a band of heavy showers
could nearly train across some areas. The idea of locally heavy rain
remains, although the guidance has been battling where this actually
occurs. Given the south to southeast inflow, near and west of I-95
may end up being the areas that get the heaviest rain through the
night before it starts to shift eastward. There remains some meager
instability in the forecast soundings therefore some thunder can
occur, however we did tone down the mention given the rather moist
soundings.
The temperature and dew point grids were adjusted using the latest
obs, then the lamp/lav guidance was blended in. Significant
adjustments were needed earlier to capture the much lower dew points
across portions of the central to northern areas and increasing
values across the south. The pops were adjusted based on radar
trends and then with some assistance by the HRRR model.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
With the slower timing, it now appears that there will be more
precip on Monday, than earlier fcst. Periods of rain now look to
continue for a good portion of the day, especially for srn and ern
areas. Nrn and wrn areas cud see precip end durg the aftn, with srn
and ern sections most likely holding onto rain thru at least sunset.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
The remaining showers from the back edge of the system affecting the
area during the short term will be moving offshore Monday evening.
Pops will then decrease below slight chc by dawn Tuesday. Except for
some fog overnight...fair weather is expected. Low temperatures will
be in the low to mid 60s.
High pressure will build in from the north Tuesday and remain into
Wednesday night. Dry weather is expected much of the time with
above normal temperatures in most areas. Highs both days will be in
the low/mid 80s in most areas with some 70s for highs along the
shore and the higher elevations well to the north. A few scattered
showers may creep into the Delmarva areas later Wed as the edge of
moisture associated with what will be left of Tropical Depression
Bonnie will be moving south/east of the area. The pops across srn
Delaware at these times will only be 20-25 pct at most.
The tropical moisture and an advancing h5 trough will be setting up
across our area towards the end of next week. This will bring some
unsettled conditions with typical late spring/early summer
showers/tstms to the area. Pops will be mostly in the chc range for
now with details yet to be specific with regards to timing and
locations. Temperatures during this period will be close to normal.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...VFR ceilings lowering to MVFR through 06z from south to
north, then lowering to IFR overall. This timing will especially be
determined on the extent of the showers and intensity. The
visibility will lower to MVFR and IFR at times especially during
heavier showers. Some thunder should occur through the night,
however the areal coverage looks low and therefore it was not
included in the TAFs. Southerly winds less than 10 knots, becoming
light and variable at some terminals.
Monday...MVFR/IFR conditions in the morning along with times of
heavy showers and some thunder, then the main area of showers shift
toward the coast in the afternoon. The lower conditions last the
longest at KACY to KMIV, with possible improvement in the afternoon
to VFR at KABE and KRDG. South to southwest winds mostly in the 5-10
knot range.
OUTLOOK...
Monday night...Showers end from w to E, VFR conditions return.
Patchy fog possible late however.
Tue-Wed night...Mostly VFR. Few showers psbl far South Wed.
Thu- Fri...Mostly vfr but lower conditions psbl in sct
showers/tstms.
&&
.MARINE...
The last of the visible satellite images along with beach cams
indicate that fog is persistent over the NJ coastal waters
especially. This looks to continue for awhile given much higher
dew points advecting northward over the cooler waters, therefore
issued a Dense Fog Advisory through tonight for the NJ coastal
water zones.
Winds may gust in the 15 to 20 knot range tonight before
decreasing to around 10 knots Monday afternoon. Seas are expected
to increase and could reach near 5 feet on the southern waters.
Due to confidence being lower than average, wind below criteria
and WaveWatch possibly being overdone, will not issue a Small
Craft Advisory at this time.
OUTLOOK...
Sub-sca conditions expected most of the period. Seas on the ocean may
reach close to 5 ft Thu night...but low confid in this attm. Sct
tstms with higher winds/seas possible Fri.
&&
.HYDROLOGY...
Locally heavy rain is expected through the night and Monday which
may result in localized flooding. This is due to an influx of
tropical moisture from Tropical Depression Bonnie, which increases
the PWATs to near 2 inches. Depending on where the heavier showers
and some t-storms set up, isolated locations may possibly see 3
inches of rain. While the threat of localized flooding is there, the
areal extent is more uncertain and therefore we held off on a flash
flood watch at this time.
&&
.CLIMATE...
Daily record rainfalls that have a chance of exceedance, if heavy
showers can persist for 1 to 2 hours. Note, splitting amounts
between two days lowers the chance of a single day record event
occurrence.
There is a good chance several long term climate sites will increase
to a top 10 ranking for the month of May in our CWA. PHL ACY AND ILG
only need an inch of rain these last 3 days of the month to rank
as a top 10 wettest month of May.
Monday
ACY 3.07 1984 por 1874
PHL 1.74 1908 por 1872
ILG 1.10 1983 por 1894
ABE 1.68 1968 por 1922
TTN 1.62 1912 por 1865
GED 2.04 1984 por 1948
RDG 2.92 1904 por 1869 (highly unlikely to approach a record
daily rainfall)
MPO 1.86 1990 POR 1901
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Dense Fog Advisory until 6 AM EDT Monday for ANZ450>453.
&&
Synopsis...Gorse/O'Hara
Near Term...Gorse
Short Term...Nierenberg
Long Term...O'Hara
Aviation...Gorse/O'Hara
Marine...Gorse/Nierenberg/O'Hara
Hydrology...
Climate...Hazardous weather outlook, May 29, 7:51 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 751 PM EDT SUN MAY 29 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-310000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 751 PM EDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. RAIN SHOWERS...HEAVY AT TIMES...WILL BECOME MORE WIDESPREAD LATE TONIGHT...ESPECIALLY ALONG AND WEST OF THE INTERSTATE 95 CORRIDOR. THIS COULD RESULT IN LOCALIZED FLOODING ESPECIALLY IN AREAS WITH POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE HEAVY RAIN IS EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY TOMORROW AS THE THREAT FOR LOCALIZED FLOODING CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-310000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 751 PM EDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. RAIN SHOWERS...HEAVY AT TIMES...WILL BECOME MORE WIDESPREAD LATE TONIGHT. THIS COULD RESULT IN LOCALIZED FLOODING ESPECIALLY IN AREAS WITH POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE HEAVY RAIN IS EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY TOMORROW AS THE THREAT FOR LOCALIZED FLOODING CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-454-455-310000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 751 PM EDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MARINE FOG...POTENTIALLY DENSE...IS EXPECTED TO FORM LATE MONDAY NIGHT ACROSS THE ATLANTIC WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>453-310000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 751 PM EDT SUN MAY 29 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MARINE FOG...POTENTIALLY DENSE...IS POSSIBLE AGAIN LATE MONDAY NIGHT ACROSS THE ATLANTIC WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 29, 3:58 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT SUN MAY 29 2016
DEZ001-MDZ008-012-292030-
NEW CASTLE-CECIL-KENT-
358 PM EDT SUN MAY 29 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NEW CASTLE...
NORTHEASTERN KENT AND CECIL COUNTIES...
AT 357 PM EDT...A STRONG THUNDERSTORM WAS OVER CECILTON...OR 7 MILES
WEST OF MIDDLETOWN...MOVING NORTH AT 10 MPH.
WIND GUSTS ABOVE 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...ELKTON...NORTH EAST...CHARLESTOWN...CECILTON...CAYOTS...
SASSAFRAS...MOUNT PLEASANT...BOHEMIAS MILLS...BRANTWOOD...WARWICK...
HOLLYWOOD BEACH...GLASGOW...BEAR...PERRYVILLE...CHESAPEAKE CITY AND
GALENA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3965 7570 3939 7572 3933 7594 3942 7601
3943 7599 3946 7601 3952 7598 3955 7603
3955 7608 3958 7610
TIME...MOT...LOC 1957Z 160DEG 10KT 3944 7587
SFJSpecial weather statement, May 29, 4:47 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 PM EDT SUN MAY 29 2016
MDZ008-012-015-292115-
CECIL-KENT-QUEEN ANNE'S-
447 PM EDT SUN MAY 29 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KENT...SOUTHEASTERN
CECIL AND NORTHEASTERN QUEEN ANNE'S COUNTIES...
AT 445 PM EDT...A STRONG THUNDERSTORM WAS OVER CRUMPTON...OR 16 MILES
NORTHEAST OF CENTERVILLE...MOVING NORTH AT 15 MPH.
VERY HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS...WHICH WILL
REDUCE THE VISIBILITY TO LESS THAN A MILE AND COULD RESULT IN
PONDING OF WATER ON ROADWAYS.
IN ADDITION...OCCASIONAL LIGHTNING AND WIND GUSTS UP TO 30 MPH ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CECILTON...MILLINGTON...SUDLERSVILLE...BETTERTON...CAYOTS...CRUMPTON...
KENNEDYVILLE...MASSEY...MORGNEC...GALENA AND KINGSTOWN.
LAT...LON 3937 7611 3937 7606 3941 7603 3943 7599
3946 7601 3947 7599 3950 7582 3920 7580
3916 7602 3936 7612
TIME...MOT...LOC 2045Z 167DEG 15KT 3926 7594
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 10:39 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 6 hr |
| May 29, 11:38 PM EDT | Special Weather Statement | PHI | New Castle | 22 min |
| May 30, 5:56 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| May 29, 10:54 PM EDT | Special Weather Statement | PHI | Queen Anne's | 51 min |
Nearby
Areal Flood Advisories in Maryland, 2016Areal Flood Advisories in Delaware, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.